I think i'm having WD but not sure. I have been taking 5-7 Percocets (nb) for about two months (prior 18months was taking 5-7 Norco 10/325) and on Wednesday this week my PM Doc chagned me to Oxycontin 20 mg 1 two times daily. I have been cramping, achy, loose stool and mild sweating episodes every couple of hours. Does anyone think this is WD symptoms.
by the way, the pain relief is nowhere near as effective as teh Percocets every 3-5hrs. Thansk for teh responses.
It very well could be somewhat mild withdraw symptoms. You switched from taking 70mg of oxycodone a day to 40mg a day. That's about half as much so WD seems quite logical. As far as the Oxy's not working as well ,that isn't uncommon. Again, you are on too low of a dose, but also some people get relief from Percocet and not OxyContin, and some are the other way around. Hope that helps a little.
Hey Woody...The amount of Oxycodone you were getting from 5-7 Percosets a day was 50-70 mg. Now with the Oxycontin, you are taking 20 mg BID, which is only 40 mg per day. No wonder you feel like you are going through withdrawal. You probably are!! In addition, a large percentage of people on Oxy, cannot get by with 12 hour dosing. They need 8 hour dosing. I was one of those when I was on Oxycontin, I needed three a day. Tolerance builds fast with Oxy, so be careful. When I went off Oxycontin, I was up to 160 mg TID, with 30 mg Roxicodone q4h PRN for BT pain. I was taking a lot of Oxycodone!!!
I would suggest you talk to your doctor asap!
Last edited by RetiredDirector; 02-14-2008 at 03:58 PM.
You didn't say what strength of Percocet you were taking but I am assuming the 10/500 strength. So it would make sense that you are experiencing withdrawal symptoms going from 60mg of oxycodone per day down to 40mg. Alot of people get better results taking the oxy 3 times per day. I would contact your doctor and tell them what is happening. Ask if you could increase it to to 20mg 3 times per day which would probably put you at the apppropiate strength. I would also suggest getting some Immodium ASAP for the withdrawal. good luck
Last edited by brianpain33; 02-14-2008 at 03:51 PM.
First I want to say thanks for the responses, itâ€™s a good feeling to know there are others that have been in the same position that we all are going through.
BP I was taking percs 10/325 5-7 per day,
I was having WD because as soon as the Doc told me to double the dose of oxy they went away within a hour or two.
I am now taking 40mg oxy two times a day. The good news is that I have been getting the best relief since all this mess started. Between the zanaflex and the oxy I can sleep and the pain is down to about 3.
My friend, loose stools, cramps, sweating - you are very definitely going thru withdrawals as those are the exact symptoms. Please be careful. Some people will also find themselves depressed. Just let a week or 2 pass and the down feeling will go away. Have faith in that otherwise you may think you are genuinely depressed and really, you're not. It's just a temporary downswing.